# SDR SWAA2024092740701

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 54,369 hours, 32,805 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12DEF WILL NOT STAY UPRIGHT<[01] OK TO CONTINUE PER MEL 25-6-01.;[02] REF AUTHORIZATION #215455.;[03] ADJUSTED ROW 12DEF SEATS BACK LIMIT BREAKOVER FORCE IAW AMM 25-22-00. REF L/P#2748650
